ACENOL FORTE 0.5 g x 20 tablets, analgesics, paracetamol 500 mg

Galena


£13.99 £20.00




  • ACENOL FORTE is a drug known for its analgesic and antipyretic effects. It brings relief in case of toothache, headache or stomach.Limits increased body temperature.

Composition:
1 tablet contains active substance paracetamol 500 mg and excipients povidone, pregelatinized starch, stearic acid, croscarmellose sodium.

Action:
ACENOL FORTE is one of the analgesics. Their action is due to the paracetamol content, which is responsible for blocking prostaglandin cyclooxygenase activity in the central nervous system. It increases resistance to pain and reduces pain felt (different origin) and exhibits antipyretic. ACENOL FORTE is in the form of tablets for oral use, easy to swallow.

Contraindications:
- Hypersensitivity to the active components of the preparation
- alcoholism
- impaired renal or liver
- use in children under 12 years of age
- dehydrogenase deficiency of glucose-6-phosphate
- pregnancy and lactation

Indications:
Use the medicine in adults and adolescents over 12 years of age in case of fever and pain (caused by various factors), for example. Menstrual pain, headache, dental pain, neuralgia etc.

Dosage:
For oral use. In adults and adolescents over 12 years it is recommended to use 1-2 tablets. x 3-4 / 24 at intervals of not less than 4 hours. Do not use a dose higher than 8 tabl./24h.